MathSciNet Relay Station
MathSciNet bibliographic data
MR1504064 Contributed Item
Jonquière, A.; Note sur la série $\sum\sb {n=1}\sp {\infty} \frac{x\sp n}{n\sp s}$. (French) Bull. Soc. Math. France 17 (1889), 142–152.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement